answersLogoWhite

0


Best Answer

ibuprofen, advil is nothing more than a brand name Motrin & advil are the same the active ingredient is ibuprofen!

User Avatar

Wiki User

2011-09-14 10:26:27
This answer is:
User Avatar
Study guides

Add your answer:

Earn +20 pts
Q: What is the ingredient in Advil?
Write your answer...
Submit
Still have questions?
magnify glass
imp
Related questions

Does Advil have tetracycline?

No, advil contains ibuprofen as its active ingredient


What is the active ingredient in Tylenol and Advil?

For Tylenol it is acetaminophen, while for Advil it is ibuprofen.


What is inside advil?

The active ingredient in Advil is Ibuprofen. Most common dosage is 200mg.


Is Advil the same as Ibuprofen?

Yes.Yes, Advil is just a name brand. The active ingredient is ibuprofen.


Can you take Advil and Ibuprofen together?

Ibuprofen is the active ingredient in Advil there are in fact the same thing.


Is taking Walgreen's Ibuprofen the same as taking Advil?

Yes, Walgreens Ibuprofen is the same as Advil. The active ingredient in Advil is Ibuprofen.


What is the active ingredient in Advil?

IBUPROFENAdvil is a brand of ibuprofen, a nonsteroidal anti-inflammatory drug (NSAID).


Can you take hydrocodone and Advil?

Yes you can take both together. The question is Why would you? You have to understand that you are taking acetaminophen (an ingredient in hydrocodone) and ibuprophen (the primary ingredient in Advill). Normally it isn't a good idea to mix these two and I am curious as to why you would take the Advil (a NSAID)with the hydrocodone (a narcotic/opiod)?


Can you take zzzquil and Advil at the same time?

Zzzquil and Advil can be taken at the same time. Zzzquil's active ingredient is diphenhydramine which is an antihistamine that causes drowsiness. Advil is a pain reliever/fever reducer that contains Ibuprofen. Both of these medications are safe to take together.


How much Advil and Ibuprofen can you safely take together per day?

Ibuprofen is the active ingredient in Advil, and 1500mg is the most in one day. however, this doesn't mean that you can take 1500mg every day.


Does Ibuprofen have acetaminophen in it?

No. Tylenol has acetaminophen as its active ingredient. Ibuprofen belongs to a separate class of drugs known as NSAIDs (non-steroidal anti-inflammatory drugs) and is the active ingredient in products such as Motrin and Advil.


Can you take Bactrim and Advil together?

Yes, as Advil's active ingredient is ibuprofen. This does not react badly with the active ingredients in Bactrim and therefore they are safe to take together. However, if you experience side affects, you should consult a medical professional.

People also asked